MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN VPV PROGRAMMER REVISED; VPV SYSTEM

INTEGRA LIFESCIENCES SWITZERLAND SAR CODMAN VPV PROGRAMMER REVISED; VPV SYSTEM
Catalog Number 823192R
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a "shunt reset to 140 rather than 80 as requested, but no error message on screen".Due to this issue, it was required to take the patient for multiple x-rays.The event led to more than 30 minutes delay in patient care, however, the case happened when trying to change the pressure settings in the clinic.The patients have then had to go to x-ray to check and then pressure adjusted and repeat the process for x-ray check.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The programmer was returned for evaluation: dhr - the lot met specifications when released.Failure analysis - the customer¿s indication of error is not confirmed.Programming was performed many times and every time it was successful, no error was found.Root cause - the exact root cause of the issue reported by customer could not be determined as the device worked correctly.

Brand Name
CODMAN VPV PROGRAMMER REVISED
Common Device Name
VPV SYSTEM
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19040975
Report Number3013886523-2024-00105
Device Sequence Number17947705
Product Code JXG
UDI-Device Identifier10886704078609
UDI-Public10886704078609
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823192R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown